# SDR C2XA08ON175

- Difficulty date: August 27, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 96365
- Condition: Discharged
- Location: Cabin
- Part time: 2,909 hours, 2,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX ONT WHILE PERFORMING PRELIMINARY INSPECTION ON ACFT 551 SCHEDULE 4A CHECK INSPECTOR FOUND EMERGENCY PROXIMITY LIGHT OUT BTW ROWS 8 AND 12.  MX PERSONNEL R&R NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECK SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.
